Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  2. 3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. Gad 7

    Could you maybe include the GAD-7, PHQ-9, and CAGE questionnaires? I already have this app on in nearly every pt encounter, and that would be easy! Thank you

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  4. Morphine Milli-equivalent calculator

    Maybe have a standard opiate conversion tool for commonly prescribed narcotics for use on the app.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. RIPASA

    para el diagnóstico de apendicitis aguda
    Escala RIPASA

    Puntuación 
    

    Hombre 1
    Mujer 0.5
    <39.9 años. 1

    40 años 0.5
    Extranjeros 1
    Síntomas
    Dolor en fosa iliaca derecha 0.5
    Náuseas/vómitos 1
    Dolor migratorio 0.5
    Anorexia 1
    Síntomas<48h 1
    Síntomas>48h 0.5
    Signos
    Hipersensibilidad en FID 1
    Resistencia muscular voluntaria 2
    Rebote 1
    Rovsing 2
    Fiebre >370C <390C 1
    Estudios de laboratorio
    Leucocitosis 1
    Examen general de orina negativo 1
    Total de puntuación 16

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  6. Marburger Herzscore

    Im ambulanten Setting ist der Marburger Herzscore vorgeschrieben im Diagnostikalgorithmus des Brustschmerzes

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. Mess

    Mangled extremity severity score

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. Wilkins

    Es un score que ayuda a decidir si se realiza Valvuloplastía percutanea con balón o Cirugía en caso de Estenosis Mitral.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. COWS

    Clinical opioid withdrawal scale

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  10. SPARK

    Simple Postoperative AKI Risk

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  11. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  12. ACR-HBR academic research criterial - High bleeding risk

    Bleeding risk score after PCI and o determine the length of dual antiplatelete therapy

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. VOCAL-Penn Cirrhosis Surgical Risk Score

    Liver cirrhosis risk for Preop evaluation

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  15. 0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  16. Clasificación de John Hopkins

    Clasificación de riesgo quirúrgico para sangrado

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  17. HACOR score

    Escore preditor de falha de VNI em pacientes hipoxemicos.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. CTS5 Calculator

    CTS5-Calculator

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. Kawasaki’s disease

    Scoring system to see if patient meets criteria for Kawasaki or incomplete Kawasaki. Can show if needs aspirin, echocardiogram, supplemental lab work up

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories